# SDR USAA060681

- Difficulty date: May 9, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- Aircraft time: 67,138 hours, 67,138 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE OF I/B FLAP, 71 INCHES FROM I/B END CHAFED.  REPAIRED PER SRM 57-53-01, 51-21-10, DEFECT SIZE: 5"L X 1"W X .004"D.
